# SDR CALA2021110302032

- Difficulty date: November 3, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 69,508 hours, 25,044 cycles
- System (JASC): 5200 · Doors
- Part: Sensor
- Part number: NA
- Condition: None
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECT DUE TO FWD ENTRY LIGHT VERIFIED FWD ENTRY DOOR CLOSES AND LATCHES SECURELY . REQUEST PLACED ON DEFERRAL. DDP CW. MEL ON DOOR INDICATION. APPROVED PERFORMED FIM TASK 52-10-801,FOUND TARGET FAR.ADJUSTED SENSOR 199 PER TASK 52-71-11-820-801.OPS CK OK.REMOVED MEL.
